# SDR IPXA2020071057609

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 29,817 hours, 18,472 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nose Cone
- Condition: Cracked
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, DIVERTED, ENGINE VIBRATION IN THE AMBER BAND 5.0 RAN CHECKLIST,. UNABLE TO REDUCE VIBRATIONS. CHECKLIST INSTRUCTS TO SHUT ENGINE DOWN LEFT ENGINE.FOUND TWO CRACKS ON LEADING EDGE OF LEFT NOSE CONE FAIRING. REMOVED AND REPLACED LEFT NOSE CONE FAIRING. ACCOMPLISHED TEST NR 6 VIBRATION SURVEY TEST. VIB TEST GOOD IAW AMM 71-00-00 AND AMM 72-35-01
